Volume 27, No. 2 (2018)

K. ANITHA, M.N. SRINIVAS, AND V. MADHUSUDANAN
STOCHASTIC AND DELAY ANALYSIS OF TWO PREYS AND ONE PREDATOR ECOLOGICAL SYSTEM WITH COMPETITION AMONG PREYS AND SELF INTERACTION

Full Text | Paper Details doi: 10.12732/dsa.v27i2.1 | BibTeX |
Published: February 26, 2018


GUANGYING LV, JINQIAO DUAN, LIANG WANG, AND JIANG-LUN WU
IMPACTS OF NOISE ON ORDINARY DIFFERENTIAL EQUATIONS

Full Text | Paper Details doi: 10.12732/dsa.v27i2.2 | BibTeX |
Published: March 3, 2018


MIAOMIAO GAO, FENG HU, AND ZHAOJUN ZONG
LAW OF LARGE NUMBERS AND CENTRAL LIMIT THEOREM FOR INDEPENDENT AND NON-IDENTICAL DISTRIBUTED RANDOM VARIABLES UNDER SUBLINEAR EXPECTATIONS

Full Text | Paper Details doi: 10.12732/dsa.v27i2.3 | BibTeX |
Published: March 3, 2018


PENGYAN ZHANG, WEIGUO YANG, AND BEI WANG
THE STRONG LAW OF LARGE NUMBERS FOR MULTIVARIATE FUNCTIONS OF CONTINUOUS-STATE NONHOMOGENEOUS MARKOV CHAINS

Full Text | Paper Details doi: 10.12732/dsa.v27i2.4 | BibTeX |
Published: March 3, 2018


GEORGE E. CHATZARAKIS AND IRENA JADLOVSKA
DIFFERENCE EQUATIONS WITH SEVERAL NON-MONOTONE DEVIATING ARGUMENTS: ITERATIVE OSCILLATION TESTS

Full Text | Paper Details doi: 10.12732/dsa.v27i2.5 | BibTeX |
Published: March 12, 2018


L. HATVANI
SMITH-TYPE STABILITY THEOREMS FOR THE DAMPED LINEAR OSCILLATOR

Full Text | Paper Details doi: 10.12732/dsa.v27i2.6 | BibTeX |
Published: March 23, 2018


AURELIAN CERNEA
SOME REMARKS ON THE SOLUTIONS OF A SECOND-ORDER EVOLUTION INCLUSION

Full Text | Paper Details doi: 10.12732/dsa.v27i2.7 | BibTeX |
Published: April 5, 2018


JI-HUN YOON AND SOTHEARA VENG
ASYMPTOTIC ANALYSIS FOR PORTFOLIO OPTIMIZATION PROBLEM UNDER AN EXTENDED HESTON'S STOCHASTIC VOLATILITY MODEL

Full Text | Paper Details doi: 10.12732/dsa.v27i2.8 | BibTeX |
Published: April 5, 2018


BING XIE, HONGJIE GUO, AND JING LI
CONTINUITY OF EIGENVALUES IN WEAK TOPOLOGY FOR REGULAR STURM-LIOUVILLE PROBLEMS

Full Text | Paper Details doi: 10.12732/dsa.v27i2.9 | BibTeX |
Published: April 5, 2018


K.C. NGUYEN, T.V. NHUNG, T.T. ANH HOA, AND N.C. LIEM
LYAPUNOV EXPONENTS FOR DYNAMIC EQUATIONS ON TIME SCALES

Full Text | Paper Details doi: 10.12732/dsa.v27i2.10 | BibTeX |
Published: April 5, 2018